# SDR YADA2014051700327

- Difficulty date: May 14, 2014
- Submitted: May 17, 2014
- Operation: General aviation
- Aircraft: N113AX
- Make and model: Beech 1900C
- Aircraft serial: UC41
- Aircraft time: 68,202 hours, 65,728 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 1016200009
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 68,202 hours, 65,728 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS IN VERTICAL STAB AFT CENTER SPAR WEB.
